PCOD problem

I have PCOD problem since 10 months. My periods are getting delayed due to this. Every month I have to take medicines to regularise my periods. Is it suggestible to take medicine every month for periods. Progesterone is the name of the medicine. I have thyroid and taking thyronorm 88.
views-icons 20 Views Bookmark this Answer

Doctor Answers (1) on PCOD problem

doctor profile image
Dr. Kuldeep Wagh Pune | Gynecologist
See pcos is a change happened in the body n not a disease. U will have a tendency to gain weight. Mostly continues stress, lifestyle changes cause it. There is no point taking progesterone because it is after all not a natural method to have periods. The moment u stop the tab ur periods will return to the stage it was before vtaking tab. Treatment is advised if I want a baby. Instead u concentrate vib weight vloss.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?